Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NFSteelers

Veteran Member
  • Total Reviews

    0
  • Content Count

    78
  • Joined

  • Last visited

Community Reputation

0 Neutral

About NFSteelers

  • Rank
    No Longer a Member
  • Birthday 10/26/1983

Profile Information

  • Gender
    Male
  • Location
    Springfield, Missouri
  • Interests
    I left Acne.org because it became too immature and too much of the same thing for me. You can now find me at christianforums.com
  1. I was on Accutane in 2003/2004. I don't regret taking it, but I would not take it again if my acne got severe enough. I've been clear for nearly 5 years, but I have very minor acne now... which is why I have come back to the site. During my time on Accutane, I had severe lower back pain that made it nearly impossible for me to walk. I didn't tell anyone about it though because I didn't want to be taken off of it. I also had to go on a diet because my cholesterol got too high. I still ge
  2. Hey everyone! It's been so long since I've been on this site! I left it back in 2005, but my acne has recently returned and so I am needing a little advice. Most of my teenage years I had severe acne on my body. When I was 20 I was placed on Accutane after other medications failed to work. I am now 24. I have been clear since then, but within the last few months have started having break outs on my chin, chest, back and nose area. I have been trying Proactiv, but it doesn't seem to be hel
  3. Hey everyone, how's it going? I was on Accutane from December 2003-May 2004 and in October I began breaking out again, definitely not as bad, but it was a major flare up. I live 3 hours away from home so I didn't go in to see my dermatologist until Christmas break in December. He placed me on doxycycline and retin-a micro and a face wash called triaz. I have religiously been doing this, and although have more red marks am clear as a whistle. Has anyone else experienced quick results with do
  4. I never really had dry skin either while I was on Accutane.
  5. Well, I have been off of accutane for about 6 months now, and my face started breaking out in about October, so I went to my dermatologist today. He prescribed for me Adoxa (doxycycline), triaz..some facial cleaner, and retin-a micro. So I have a couple questions. My face isn't real bad right now.... 1. What should I expect on any of these three drugs... 2. What types of side effects should I encounter 3. Do any of these limit the amount of alcohol intake you can have? 4. Any other imp
  6. I'm 21 and a virgin, and I am damn proud of it too.
  7. Hey don't worry too much. My face was crystal clear until about 6 months after. I took it from Dec 03-May 04 and my face used to be covered, but now that I am breaking out more it isn't too bad. It is pretty manageable and I think it is just a normal breakout that a person can get. I am going to my dermatologist at the end of this month though to be prescribed something new. Most of my red marks are gone now too, so that is good.
  8. Accutane was one of my best decisions too... I don't regret it in the least! I would consider going on it again if I had to. I started breaking out again, so I am going back to my dermatologist on December 27th.
  9. Alright, soooo I am not posting this to scare possible Accutane users, or to scare current users, buut I am a bit confused about something my dad sent. MSNBC - Report: Accutane maker ignored warning I was on Accutane from December 2003 until May 2004. During it, I didn't have but normal side effects, and a lower back/hip pain for a couple months. But, I have been off of Accutane now for almost 6 months, and now am suffering from depression or a sleeping disorder. And my dad wants me to
  10. Gypsy, yeah, i did a lot of research before I went on it... my derm gave me two weeks to decide, and I spent that time praying and doing a lot of research. I was becoming an advocate for the drug at my old college, making speeches and stuff on it. Depression was a concern for me too, my mom and sister both suffer from it, and I have attempted suicide when I was younger (not on the drug). I was surprisingly happier on the drug too, and I have heard others say that too.
  11. You mention we don't know the consequences, as Emma said, it is plastered all over the pamphlet we are given.... and if you remember you should have evaluated different aspects of Accutane and their side effects when you talked with your dermatologist. People are capable of figuring out the consequences and whether they are willing to take the risks. Accutane has a lot of side effects, some are controversial, but what drug doesn't?? All drugs have their downfall, some cause heart attacks, st
  12. Hey max_, I honestly believe you are not that informed about Accutane. As I said in your other post, you are looking at biased information instead of looking at the entire unbiased picture. And you are very hypocritical... you say there is no study on the effects of isotretinoin on the brain and yet you come up with that load of crock... look into unbiased information.
  13. That is the person's own fault if they do not familiarize themself with the drug. There have been talks about removing the drug from the market for quite sometime, but it continuously goes no where. And why does it go no where? Because many drugs have sever side effects, no just Accutane. Accutane is not as dangerous as most think, I have familiarized myself quite well with the drug, and see no reason to ban the drug. Millions of people have been on the drug, and I bet polling every person
  14. I had massive lower back and hip pain while I was on it, it went away after a couple weeks
×